American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 180 to 209 of 266 found      Go to page: << < 3 4 5 6 7 8 9

[180] Keisui Asai and Naoyuki Ishimura. On the interior derivative blow-up for the curvature evolution of capillary surfaces. Proc. Amer. Math. Soc. 126 (1998) 835-840. MR 1422841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[181] Wenxian Shen and Yingfei Yi. Almost automorphic and almost periodic dynamics in skew-product semiflows. Memoirs of the AMS 136 (1998) MR 1445493.
Book volume table of contents

[182] Tzong-Yow Lee and Fred Torcaso. Wave propagation in a lattice KPP equation in random media. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 121-125. MR 1476068.
Abstract, references, and article information   
View Article: PDF

[183] Gui-Qiang Chen. Remarks on DiPerna's paper ``Convergence of the viscosity method for isentropic gas dynamics''. Proc. Amer. Math. Soc. 125 (1997) 2981-2986. MR 1403118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[184] Joel D. Avrin. Incompressible reacting flows. Trans. Amer. Math. Soc. 349 (1997) 3875-3892. MR 1422594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[185] Daniele Andreucci. Degenerate parabolic equations with initial data measures. Trans. Amer. Math. Soc. 349 (1997) 3911-3923. MR 1333384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[186] Xingfu Zou and Jianhong Wu. Existence of traveling wave fronts in delayed reaction-diffusion systems via the monotone iteration method. Proc. Amer. Math. Soc. 125 (1997) 2589-2598. MR 1415345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[187] Qi S. Zhang. Nonlinear parabolic problems on manifolds, and a nonexistence result for the noncompact Yamabe problem. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 45-51. MR 1447067.
Abstract, references, and article information   
View Article: PDF

[188] Mingxin Wang and Yonghui Wu. Existence and nonexistence of global positive solutions to nonlinear diffusion problems with nonlinear absorption through the boundary. Trans. Amer. Math. Soc. 349 (1997) 955-971. MR 1401789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[189] Tai-Ping Liu and Yanni Zeng. Large time behavior of solutions for general quasilinear hyperbolic-parabolic systems of conservation laws. Memoirs of the AMS 125 (1997) MR 1357824.
Book volume table of contents   

[190] Kin Ming Hui. Singular limit of solutions of $u\sb t=\Delta u\sp m-A\cdot \nabla (u\sp q/q)$ as $q\to\infty$ . Trans. Amer. Math. Soc. 347 (1995) 1687-1712. MR 1290718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[191] Norimichi Hirano and Noriko Mizoguchi. Positive unstable periodic solutions for superlinear parabolic equations . Proc. Amer. Math. Soc. 123 (1995) 1487-1495. MR 1234627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[192] Julián López-Gómez and José C. Sabina de Lis. Coexistence states and global attractivity for some convective diffusive competing species models . Trans. Amer. Math. Soc. 347 (1995) 3797-3833. MR 1311910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[193] Nobuyuki Kato. A principle of linearized stability for nonlinear evolution equations . Trans. Amer. Math. Soc. 347 (1995) 2851-2868. MR 1290722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[194] Wen Xian Shen and Yingfei Yi. On minimal sets of scalar parabolic equations with skew-product structures . Trans. Amer. Math. Soc. 347 (1995) 4413-4431. MR 1311916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[195] Shou Chuan Hu and Nikolaos S. Papageorgiou. Generalizations of Browder's degree theory . Trans. Amer. Math. Soc. 347 (1995) 233-259. MR 1284911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[196] Assia Barabanova. On the global existence of solutions of a reaction-diffusion equation with exponential nonlinearity . Proc. Amer. Math. Soc. 122 (1994) 827-831. MR 1207533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[197] Danielle Hilhorst and Josephus Hulshof. A free boundary focusing problem . Proc. Amer. Math. Soc. 121 (1994) 1193-1202. MR 1233975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[198] D. Eidus and S. Kamin. The filtration equation in a class of functions decreasing at infinity . Proc. Amer. Math. Soc. 120 (1994) 825-830. MR 1169025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[199] Norimichi Hirano. Existence of periodic solutions for nonlinear evolution equations in Hilbert spaces . Proc. Amer. Math. Soc. 120 (1994) 185-192. MR 1174494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[200] M. Escobedo, J. L. Vázquez and Enrike Zuazua. Entropy solutions for diffusion-convection equations with partial diffusivity . Trans. Amer. Math. Soc. 343 (1994) 829-842. MR 1225573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[201] Björn E. J. Dahlberg and Carlos E. Kenig. Weak solutions of the porous medium equation . Trans. Amer. Math. Soc. 336 (1993) 711-725. MR 1085939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[202] Samuel M. Rankin. Semilinear evolution equations in Banach spaces with application to parabolic partial differential equations . Trans. Amer. Math. Soc. 336 (1993) 523-535. MR 1052911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[203] Björn E. J. Dahlberg and Carlos E. Kenig. Weak solutions of the porous medium equation in a cylinder . Trans. Amer. Math. Soc. 336 (1993) 701-709. MR 1085940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[204] Pierre-A. Vuillermot. Global exponential attractors for a class of almost-periodic parabolic equations in ${\bf R}\sp N$ . Proc. Amer. Math. Soc. 116 (1992) 775-782. MR 1102861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[205] Tzong-Yow Lee and Wei-Ming Ni. Global existence, large time behavior and life span of solutions of a semilinear parabolic Cauchy problem . Trans. Amer. Math. Soc. 333 (1992) 365-378. MR 1057781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[206] E. DiBenedetto and Y. C. Kwong. Harnack estimates and extinction profile for weak solutions of certain singular parabolic equations . Trans. Amer. Math. Soc. 330 (1992) 783-811. MR 1076615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[207] L. C. Evans and J. Spruck. Motion of level sets by mean curvature. II . Trans. Amer. Math. Soc. 330 (1992) 321-332. MR 1068927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[208] Alan V. Lair. The rate of spatial decay of nonnegative solutions of nonlinear parabolic equations and inequalities . Proc. Amer. Math. Soc. 112 (1991) 1077-1081. MR 1059627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[209] R. Gardner and C. K. R. T. Jones. Stability of travelling wave solutions of diffusive predator-prey systems . Trans. Amer. Math. Soc. 327 (1991) 465-524. MR 1013331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 180 to 209 of 266 found      Go to page: << < 3 4 5 6 7 8 9